Authors: Baiyan Xu; Yuejin Zhang
Addresses: Basic Research Section, Changchun Guanghua University, Changchun, Jilin, China ' Basic Research Department, College of Information and Business, Zhongyuan University of Technology, Zhengzhou, Henan, China
Abstract: In this paper, we study the existence of positive solutions of a class of fractional q-difference Langevin equations with Caputo fractional derivative and nonlocal four-point boundary conditions. By means of fixed-point theorems and successive iteration method, some results on the existence, multiplicity and uniqueness of positive solutions are obtained.
Keywords: boundary value problems; fractional q-difference equations; nonlocal boundary conditions; positive solutions; Langevin equations; Caputo fractional derivative; fixed point theorem; multiplicity; uniqueness.
International Journal of Dynamical Systems and Differential Equations, 2016 Vol.6 No.4, pp.346 - 357
Available online: 25 Jan 2017 *Full-text access for editors Access for subscribers Purchase this article Comment on this article